loading page

New stability conditions for class of nonlinear discrete-time systems with time-varying delay
  • SAMI ELMADSSIA ,
  • KARIM SADAAOUI
SAMI ELMADSSIA
National Engineering School of Tunis, National Engineering School of Tunis

Corresponding Author:[email protected]

Author Profile
KARIM SADAAOUI
Author Profile

Abstract

The problem of stability analysis for a class of nonlinear discrete time systems with time varying delay is studied in this work. Such systems are modeled by delayed difference equations. Subsequently, this system is transformed into an arrow form matrix representation. Using M-matrix properties, novel sufficient stability conditions are determined. It is shown how to use our method to design a state feedback controller that stabilizes a discrete time Lure system with time varying delay and sector bounded nonlinearity. The originalities of our findings are shown in their explicit representation, using system’s parameters, as well as in their easiness to be employed. The obtained results demonstrate also that checking stability of a nonlinear discrete time systems with time varying delay can be reduced to an M-matrix test. Several examples are provided to show the effectiveness of the introduced technique.
08 Sep 2020Published in Mathematics volume 8 issue 9 on pages 1531. 10.3390/math8091531